have been have extreme, severe migraines for about 1 1/2 - 2 year and tachycardia for 5 months and now with monitoring my heart rate I have found that my blood pressue drops to 100/50 and then it will pop way up to 140/90 and my chest will hurt real bad because it also causes my heart rate to increase to around 130 beats per minute and when my blood pressure is at 100/50 my heart rate is around 86 beats per minute. I am only 17 so to me I just don't believe these symptoms are at all normal. I also noticed while laying down my blood pressure is low and my heart rate is kind of normal but right after I stand up though it increases to 140/90 and my heart rate also increases, sometimes they don't increase as much it depends on how long I have been sitting. My migraines have become more severe and more often. My heart is fine. and I have been checked more then once for hyperthyroid since these symptoms sound quite like it. Do you have any idea what this could be? Could I have something wrong with my Adrenal Glands?
Hey, I have had very similar symptoms. I'm 30 years old though. I've had a 3 year long headache with no periods of relief, now I have severe lightheaded spells that last from 5 minutes to 6 hours long, with weakness, a weird sort of nausea, and sometimes (like you) my blood pressure is as much as 30 points higher standing. I think this is called orthostatic hypertension. How high is your pulse sustained when standing up? You could possibly have POTS syndrome..but there is alot more to sort out before jumping to any conclusions. What other symptoms do you have? any severe fatigue, vague symptoms that are hard to explain, etc?
my pulse standing is usually around 100 beats per minute or so. I am in highschool but I miss at least 1 day per week because I get so tired and a sleep atleast 18 hours that day. Sometimes I miss more school then that because I get so tired and if I don't sleep then I feel verry sick. One of my symptoms also is lack of concentration which could be related to a medicine I am on. but right now I can't even think of what my symptoms are.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.